# SDR DXTA2025030702573

- Difficulty date: March 3, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 534 hours, 378 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock Switch
- Part number: S31771
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG: AFTER TAKEOFF NOSE LANDING GEAR DID NOT RETRACT. ACCOMPLISHED QRH. LOWERED GEAR PER QRH. OBSERVED 3 GREEN DN INDICATION. RETURNED FOR LANDING. NORMAL LANDING. DID NOT BLOW GEAR DOWN. CORRECTIVE ACTION: REPLACED UPLOCK SWITCH. OPS CHECK GOOD. IAW CE680A MM 32-32-00.
